Alert archive / Florida / River Flood Warnings in 2013

River Flood Warning 20, NWS Tallahassee, FL

February 23, 2013Calhoun County, Florida

NWS Tallahassee, FL issued this river flood warning at Feb 23, 2013, 8:05 AM CST for Calhoun County, Florida. It took effect at Feb 26, 2013, 5:38 AM CST. It was in force for 8 days.

The area

The counties it named.

The facts

Issued
Feb 23, 2013, 8:05 AM CST (14:05 UTC)
In effect from
Feb 26, 2013, 5:38 AM CST
Expired
Mar 5, 2013, 8:45 PM CST
In force
8 days
Issued by
NWS Tallahassee, FL
Flood severity
Moderate

County Calhoun County, FL

The radar

The Eglin Afb radar (KEVX), 72 km from the middle of the area, began a volume at 14:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Chipola River near Altha (CR 274) (ALTF1).

Action stage
18 ft
Minor stage
22 ft
Moderate stage
23 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02359000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Feb 23, 4:20 AM CST, 3 hours 45 minutes earlier.

Area forecast discussion, Feb 23, 4:20 AM CST, 3 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
520 AM EST Sat Feb 23 2013

.NEAR TERM [Through Sunday]...
As was fairly well forecast, much of the Region in the Flash
Flood Watch has already received between 3 and 8 inches of
rainfall in several rain bands that moved through the CWA on
Friday and Friday Night (along with many reports of Flooding and
Flash Flooding). Even some areas to the east of the Watch got hit
with significant amounts of rainfall as well, and with another
1.5" to 3.0" of additional accumulations possible today and
tonight, do feel it is prudent to extend the Flood Watch a bit
further to the east as well as extend the current Watch temporally
through tonight. Even though these additional amounts are not
expected to be anywhere near yesterday's totals, the saturated
ground which has been primed will be especially vulnerable to
Areal, Riverine, and Flash Flooding. On Sunday, we can expect a
brief respite in this very wet pattern, before a potentially very
potent Low Pressure system begins to threaten our area from the
west early next week. This system could bring a plethora of
hazardous weather to the Tri-State Area, so all interests should
keep abreast of the latest weather information.

&&

.SHORT TERM [Sunday Night Through Tuesday]...
The short term forecast focuses on the 2nd storm system to affect
our region in this very wet pattern. This system promises to be
more energetic and pose a multi-faceted hazardous weather threat
complete with flooding and severe weather by Monday afternoon. The
flooding will likely be the primary concern given how much rain
has already fallen across the region and given the condition of
area rivers. However, the severe weather threat with this system
cannot be understated.

The Euro has been fairly consistent with the overall progression
of this system for several cycles though in the latest run is a
little further south than yesterday, however, this difference has
no meaningful impact on the heavy rain potential - though it would
lessen the overall severe weather threat. Will continue to keep
the official forecast close to the latest Euro solution.

The period begins with a warm frontal boundary across the Northern
Gulf of Mexico. This boundary will lift northward moving ashore
early Monday morning as surface cyclogenesis begins across the
Western Gulf of Mexico as a potent upper trough digs into West
Texas. How quickly the warm front advances inland will depend in
part on how far south the surface cyclone remains across the Gulf
Coastal States and how entrenched the rain cooled airmass is north
of the boundary across Middle Georgia. As was seen with the last
system, a cool wedge aided by widespread rainfall, limited the
inland advance of the surface warm front limiting overall
destabilization. This will be the main limiting factor for severe
weather as the kinematic field Monday afternoon through Monday
night is more than sufficient for severe weather. The latest
guidance would seem to indicate the severe threat would be more
confined to North Florida and perhaps a little further inland into
Southern Alabama and Georgia. Should a decent warm sector be able
to penetrate further inland, there would be a good threat for
tornadoes and damaging winds in the afternoon transitioning to a
potent squall line event Monday evening into Monday night.

Flooding is going to be a significant concern. Lift with the warm
front is very impressive so initial rainfall on Sunday evening and
into Monday morning could easily exceed 2 to 3 inches across
western areas. As the event transitions to more of a convective
mode, an additional 2 to 3 inches averaged over a larger area
could be expected with isolated higher totals. This type of
rainfall event will lead to further flash flooding and only
increase the magnitude of flooding on area rivers.

&&

.LONG TERM [Tuesday Night through Friday]...
The cold front will surge through the area quickly on Tuesday with
drier air moving into the region throughout the rest of the week.
It looks like temperatures will be trending below climatology
through the extended part of the forecast. Whether the end result
is much cooler as depicted in the Euro by the end of the period or
somewhere in between is uncertain at this time.

&&

.AVIATION [Through 12z Sunday]...
Yet another very challenging forecast for the terminals today,
but conditions are expected to remain generally pessimistic. IFR
to LIFR conditions are expected to be the rule in areas of fog,
low clouds, and numerous showers and thunderstorms, with just an
occasional periods of MVFR levels possible. Even after the showers
and storms taper off and end later tonight, additional low clouds
and fog are likely to set in and take some time to burn off during
Sunday Morning.

&&

.MARINE...Winds and seas will be light to moderate out of the
southwest today and tonight as a Cold Front slowly approaches from
the west. These winds will shift to the northwest late tonight, and
then swing around to the east on Sunday. Thereafter, winds and seas
will increase sharply to Small Craft Advisory Levels out ahead of a
potent Low Pressure system on Monday into Monday Night. Strong to
Severe Thunderstorms may also accompany this Storm System.

&&

.FIRE WEATHER...
There are no fire weather concerns.

&&

.HYDROLOGY...
Two large areas of rainfall occurred on Friday afternoon/evening
across the area. Both of these areas (one in Southeast Alabama and
the other in the Florida Panhandle) generated between 3 to 5
inches of rain over a widespread area. Only South Central Georgia
avoided the heavy rainfall with 1 to 2 inches falling there.

The next round of rainfall will move through the region today and
a fairly long train of echos extend all the way back into Coastal
Louisiana. These cells are already producing rainfall rates in
excess of 1.5 inches per hour. As this feature moves into the
region today an additional 1 to 3 inches can be expected over much
of the area with isolated higher amounts of 3 to 4 inches possible.

Expect forecast points in the Choctawhatchee River system to
continue spiking to flood stage today. Have already issued flood
warning for the Shoal River at Mossy Head for moderate flooding.
Additional flooding is ongoing in the Apalachicola River system at
Blountstown.

The next storm system is expected to deliver significant rainfall
across much of the area with average amounts ot 3 to 5 inches with
heavier amounts easily possible. With flash flood guidance
essentially less than 0.5 inches per hour in portions of the
forecast area, expect flash flooding to be a significant concern
not to mention the added impact this rainfall will have on area
rivers.

For the latest river conditions, please chcek our AHPS page on our
website.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   77  58  75  56  74 / 80  80  20  70  70
Panama City   73  57  72  59  72 / 90  80  20  90  90
Dothan        71  50  72  55  71 / 90  70  10  90 100
Albany        73  49  72  54  69 / 90  80  10  70 100
Valdosta      78  57  75  53  72 / 70  80  20  70  70
Cross City    79  62  77  56  77 / 40  70  40  60  50
Apalachicola  73  60  70  60  72 / 70  80  30  70  70

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...FLASH FLOOD WATCH through Sunday morning for Calhoun-Central
     Walton-Coastal Bay-Coastal Franklin-Coastal Gulf-Coastal
     Jefferson-Coastal Wakulla-Gadsden-Holmes-Inland Bay-
     Inland Franklin-Inland Gulf-Inland Jefferson-Inland
     Wakulla-Inland Walton-Jackson-Leon-Liberty-South Walton-
     Washington.
GA...FLASH FLOOD WATCH through Sunday morning for Baker-Ben Hill-
     Brooks-Calhoun-Clay-Colquitt-Decatur-Dougherty-Early-
     Grady-Irwin-Lee-Miller-Mitchell-Quitman-Randolph-Seminole-
     Terrell-Thomas-Tift-Turner-Worth.
AL...FLASH FLOOD WATCH through late tonight for Coffee-Dale-Geneva-
     Henry-Houston.
GM...DENSE FOG ADVISORY until 11 AM EST this morning for Apalachee
     Bay or Coastal Waters From Keaton Beach to Ochlockonee
     River Fl out to 20 Nm-Coastal Waters From Ochlockonee
     River to Apalachicola Fl out to 20 Nm-Coastal waters from
     Suwannee River to Keaton Beach out 20 NM-Waters from
     Suwannee River to Apalachicola FL from 20 to 60 NM.
&&

NEAR TERM...Gould
SHORT TERM...Godsey
LONG TERM...Godsey
AVIATION...Gould
MARINE...Gould
FIRE WEATHER...Godsey
HYDROLOGY...Godsey
Hazardous weather outlook, Feb 23, 5:37 AM CST, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
637 AM EST SAT FEB 23 2013

ALZ065>069-FLZ007>018-026-027-108-112-114-115-118-127-GAZ120>131-
142>146-155>159-241145-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-LIBERTY-
INLAND WAKULLA-SOUTH WALTON-COASTAL BAY-COASTAL GULF-
COASTAL FRANKLIN-COASTAL JEFFERSON-COASTAL WAKULLA-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-SEMINOLE-DECATUR-GRADY-
THOMAS-BROOKS-
637 AM EST SAT FEB 23 2013 /537 AM CST SAT FEB 23 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

THE POTENTIAL FOR DANGEROUS FLASH FLOODING IS HIGH TODAY AS A SLOW
MOVING AREA OF SHOWERS AND THUNDERSTORMS MOVE THROUGH THE REGION.
AVERAGE ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE
WITH ISOLATED HIGHER TOTALS. THE RAINFALL WILL COME TO AN END
TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

A BRIEF LULL IN THE RAINFALL IS EXPECTED ON SUNDAY BEFORE A STRONG
STORM SYSTEM AFFECTS THE AREA ON SUNDAY NIGHT THROUGH TUESDAY.
THIS SYSTEM WILL BRING THE THREAT FOR MORE HEAVY
RAINFALL...POSSIBLY AS MUCH AS 3 TO 5 INCHES...AND THE THREAT FOR
DAMAGING WINDS AND ISOLATED TORNADOES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVELY REPORT FLOODING IN THEIR LOCATION AS
WELL AS RAINFALL TOTALS.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

FLZ019-028-029-034-128-134-GAZ147-148-160-161-241145-
MADISON-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-COASTAL TAYLOR-
COASTAL DIXIE-COOK-BERRIEN-LOWNDES-LANIER-
637 AM EST SAT FEB 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

LOCALLY HEAVY RAINFALL WILL AFFECT THE REGION TODAY WITH THE
THREAT FOR MINOR FLOODING IN LOW LYING AREAS. RAINFALL AMOUNTS OF
1 TO 2 INCHES WILL BE POSSIBLE BEFORE THE RAIN ENDS LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

A BRIEF LULL IN THE RAINFALL IS EXPECTED ON SUNDAY BEFORE A STRONG
STORM SYSTEM AFFECTS THE AREA ON SUNDAY NIGHT THROUGH TUESDAY.
THIS SYSTEM WILL BRING THE THREAT FOR MORE HEAVY
RAINFALL...POSSIBLY AS MUCH AS 3 TO 5 INCHES...AND THE THREAT FOR
DAMAGING WINDS AND ISOLATED TORNADOES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVELY MONITOR THE WEATHER IN THEIR LOCATION AND
REPORT FLOODING AND RAINFALL TOTALS.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

GMZ730-750-755-765-770-775-241145-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
637 AM EST SAT FEB 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

UNSETTLED CONDITIONS ARE EXPECTED TO CONTINUE THROUGH TONIGHT AS
THUNDERSTORMS MOVE THROUGH THE MARINE AREA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THE NEXT STORM SYSTEM WILL MOVE INTO THE MARINE AREA ON SUNDAY
EVENING GENERATING A THREAT FOR SEVERE WEATHER ON MONDAY. WINDS
WILL LIKELY REACH ADVISORY CRITERIA IN THE WAKE OF THIS FRONT
CONTINUING INTO AT LEAST WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

GODSEY

In the hours before

Local storm report, Feb 23, 2:42 AM CST, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
342 AM EST SAT FEB 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     HEAVY RAIN       5 NNE HARTFORD          31.18N 85.67W
02/23/2013  M4.98 INCH       GENEVA             AL   MESONET

            24 HOUR TOTAL AT CWOP SITE DW2730

0330 AM     HEAVY RAIN       1 SSW FOX HILL          30.81N 86.30W
02/23/2013  M3.78 INCH       WALTON             FL   MESONET

            24 HOUR TOTAL AT CWOP SITE DW3846

0330 AM     HEAVY RAIN       1 WNW RECOTA BEACH      30.31N 85.61W
02/23/2013  M4.54 INCH       BAY                FL   MESONET

            24 HOUR TOTAL AT CWOP SITE AT414

0330 AM     HEAVY RAIN       2 N PANAMA CITY         30.20N 85.67W
02/23/2013  M4.50 INCH       BAY                FL   MESONET

            24 HOUR TOTAL AT CWOP SITE N1HQ

0330 AM     HEAVY RAIN       1 W SUMATRA             30.02N 84.99W
02/23/2013  M4.85 INCH       LIBERTY            FL   MESONET

            24 HOUR TOTAL AT THE SUMATRA RAWS SITE

0330 AM     HEAVY RAIN       1 WSW CENTRAL CITY      30.18N 84.94W
02/23/2013  M5.45 INCH       LIBERTY            FL   MESONET

            24 HOUR TOTAL AT THE WILMA RAWS SITE

0330 AM     HEAVY RAIN       2 SE BLOXHAM            30.36N 84.61W
02/23/2013  M4.95 INCH       LEON               FL   MESONET

            24 HOUR TOTAL AT THE BLOXAM RAWS SITE

0330 AM     HEAVY RAIN       5 E TALLAHASSEE         30.44N 84.20W
02/23/2013  M3.33 INCH       LEON               FL   MESONET

            24 HOUR TOTAL AT CWOP SITE DW7314

0330 AM     HEAVY RAIN       3 W IAMONIA             30.66N 84.21W
02/23/2013  M3.45 INCH       LEON               FL   MESONET

            24 HOUR TOTAL AT CWOP SITE DW7294

0330 AM     HEAVY RAIN       5 NW THOMASVILLE        30.88N 84.05W
02/23/2013  M3.97 INCH       THOMAS             GA   MESONET

            24 HOUR TOTAL AT SITE TMLG1

0330 AM     HEAVY RAIN       3 N QUITMAN             30.83N 83.56W
02/23/2013  M3.78 INCH       BROOKS             GA   MESONET

            24 HOUR TOTAL AT OKAG1

0330 AM     HEAVY RAIN       BLUE SPRINGS            30.79N 83.46W
02/23/2013  M3.13 INCH       BROOKS             GA   MESONET

            24 HOUR TOTAL AT SITE QUTG1

0330 AM     HEAVY RAIN       TALLAHASSEE REGIONAL A/ 30.40N 84.35W
02/23/2013  M4.75 INCH       LEON               FL   ASOS

            24 HOUR TOTAL AT KTLH

0330 AM     HEAVY RAIN       NAPIER FIELD            31.32N 85.46W
02/23/2013  M3.22 INCH       DALE               AL   ASOS

            24 HOUR TOTAL AT THE DOTHAN AIRPORT

0330 AM     HEAVY RAIN       CAIRNS AAF              31.28N 85.71W
02/23/2013  M3.06 INCH       DALE               AL   AWOS

            24 HOUR TOTAL AT KOZR

&&

DVD
Local storm report, Feb 23, 2:45 AM CST, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TALLAHASSEE FL
345 AM EST SAT FEB 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     FLOOD            CALLAWAY                30.14N 85.58W
02/22/2013                   BAY                FL   911 CALL CENTER

            4 INCHES WATER OVER HWY 22 NEAR CITY HALL. 12 INCHES
            WATER OVER N STAR AVE AND TRAM RD ON THE S BOUND SIDES.
            THE COUNTY FIRE DEPARTMENT AT HILAND PARK IS EXPERIENCING
            FLOODING AS WELL.

0943 PM     FLOOD            PARKER                  30.13N 85.60W
02/22/2013                   BAY                FL   911 CALL CENTER

            BAY COUNTY REPORTED ONE HOUSE FLOOD IN ALFA-HIGHLAND PARK
            AND ONE ROAD CHERRY ST AND HIGHWAY 98 IN PARKER CLOSED
            DUE TO BEING FLOODED.

1029 PM     FLASH FLOOD      5 W COLUMBIA            31.29N 85.20W
02/22/2013                   HOUSTON            AL   EMERGENCY MNGR

            COUNTY ROAD 22 AT 55 CLOSED DUE TO FLOODING

1057 PM     FLASH FLOOD      4 WNW DOTHAN            31.24N 85.45W
02/22/2013                   HOUSTON            AL   BROADCAST MEDIA

            WWNT RADIO REPORTS THAT A PORTION OF WHATLEY DRIVE IS
            CLOSED DUE TO HIGH WATER WITH BARRICADES

1100 PM     FLASH FLOOD      3 NW COWARTS            31.23N 85.33W
02/22/2013                   HOUSTON            AL   BROADCAST MEDIA

            WWNT RADIO 1450 AM REPORTS THAT THE 4300 BLOCK OF
            COLUMBIA HIGHWAY IS CLOSED DUE TO FLOODING.

1124 PM     FLASH FLOOD      GENEVA                  31.04N 85.88W
02/22/2013                   GENEVA             AL   EMERGENCY MNGR

            NUMEROUS ROADS CLOSED AROUND GENEVA COUNTY DUE TO
            FLOODING. FLOOD WATERS RISING IN PORTIONS OF CITY OF
            GENEVA AND APPROACHING A COUPLE OF RESIDENCES.

1145 PM     FLASH FLOOD      4 E WEBB                31.25N 85.21W
02/22/2013                   HOUSTON            AL   BROADCAST MEDIA

            WTVY REPORTED CEDAR SPRINGS ROAD AT EBENEZER ROAD WAS
            CLOSED DUE TO FLOODING.

1145 PM     FLASH FLOOD      2 ENE TAYLOR            31.18N 85.44W
02/22/2013                   HOUSTON            AL   BROADCAST MEDIA

            WTVY REPORTED TAYLOR ROAD AT FRIENDSHIP LANE WAS CLOSED
            DUE TO FLOODING.

1145 PM     FLASH FLOOD      4 ESE WEBB              31.24N 85.21W
02/22/2013                   HOUSTON            AL   BROADCAST MEDIA

            WTVY REPORTED THAT CEDAR SPRING ROAD AT KING ROAD WAS
            CLOSED DUE TO FLOODING.

1145 PM     FLASH FLOOD      2 NNE WICKSBURG         31.23N 85.61W
02/22/2013                   HOUSTON            AL   BROADCAST MEDIA

            WTVY REPORTED THAT HUBBARD ROAD NEAR HIGHWAY 84 WAS
            CLOSED DUE TO FLOODING.

1145 PM     FLASH FLOOD      2 NNE BAILEY CROSSROAD  31.22N 85.59W
02/22/2013                   HOUSTON            AL   BROADCAST MEDIA

            WTVY REPORTED CUMBIE ROAD AT COUNTY LINE WAS CLOSED DUE
            TO FLOODING.

1145 PM     FLASH FLOOD      3 N TAYLOR              31.21N 85.46W
02/22/2013                   HOUSTON            AL   BROADCAST MEDIA

            WTVY REPORTED FORTNER ROAD AT BOB HALL ROAD WAS CLOSED
            DUE TO FLOODING

1209 AM     FLASH FLOOD      1 SSW DOTHAN            31.21N 85.40W
02/23/2013                   HOUSTON            AL   BROADCAST MEDIA

            WWNT RADIO 1450 AM REPORTED THAT THE 600-800 BLOCK OF
            SELMA STREET WAS CLOSED DUE TO WATER OVER THE ROAD.

1209 AM     FLASH FLOOD      3 WNW DOTHAN            31.24N 85.44W
02/23/2013                   HOUSTON            AL   BROADCAST MEDIA

            WWNT RADIO 1450 AM REPORTED THAT THE 800 BLOCK OF
            DEERPATH ROAD WAS CLOSED DUE TO WATER OVER THE ROAD.

1209 AM     FLASH FLOOD      3 SW DOTHAN             31.19N 85.42W
02/23/2013                   HOUSTON            AL   BROADCAST MEDIA

            WWNT RADIO 1450 AM REPORTED THAT THE 100 BLOCK OF MOORE
            ROAD WAS CLOSED DUE TO WATER OVER THE ROAD.

0100 AM     HEAVY RAIN       5 SSE PINCKARD          31.24N 85.53W
02/23/2013  M5.20 INCH       HOUSTON            AL   PUBLIC

            PUBLIC REPORT OF 5.20 INCHES OF RAIN IN 4 HOURS MEASURED
            ON A DIGITAL RAIN GAUGE IN THE BAY SPRINGS AREA.

0330 AM     HEAVY RAIN       TALLAHASSEE REGIONAL A/ 30.40N 84.35W
02/23/2013  M4.75 INCH       LEON               FL   ASOS

            24 HOUR TOTAL AT KTLH

0330 AM     HEAVY RAIN       BLUE SPRINGS            30.79N 83.46W
02/23/2013  M3.13 INCH       BROOKS             GA   MESONET

            24 HOUR TOTAL AT SITE QUTG1

0330 AM     HEAVY RAIN       3 N QUITMAN             30.83N 83.56W
02/23/2013  M3.78 INCH       BROOKS             GA   MESONET

            24 HOUR TOTAL AT OKAG1

0330 AM     HEAVY RAIN       5 NW THOMASVILLE        30.88N 84.05W
02/23/2013  M3.97 INCH       THOMAS             GA   MESONET

            24 HOUR TOTAL AT SITE TMLG1

0330 AM     HEAVY RAIN       3 W IAMONIA             30.66N 84.21W
02/23/2013  M3.45 INCH       LEON               FL   MESONET

            24 HOUR TOTAL AT CWOP SITE DW7294

0330 AM     HEAVY RAIN       5 E TALLAHASSEE         30.44N 84.20W
02/23/2013  M3.33 INCH       LEON               FL   MESONET

            24 HOUR TOTAL AT CWOP SITE DW7314

0330 AM     HEAVY RAIN       2 SE BLOXHAM            30.36N 84.61W
02/23/2013  M4.95 INCH       LEON               FL   MESONET

            24 HOUR TOTAL AT THE BLOXAM RAWS SITE

0330 AM     HEAVY RAIN       1 WSW CENTRAL CITY      30.18N 84.94W
02/23/2013  M5.45 INCH       LIBERTY            FL   MESONET

            24 HOUR TOTAL AT THE WILMA RAWS SITE

0330 AM     HEAVY RAIN       1 W SUMATRA             30.02N 84.99W
02/23/2013  M4.85 INCH       LIBERTY            FL   MESONET

            24 HOUR TOTAL AT THE SUMATRA RAWS SITE

0330 AM     HEAVY RAIN       2 N PANAMA CITY         30.20N 85.67W
02/23/2013  M4.50 INCH       BAY                FL   MESONET

            24 HOUR TOTAL AT CWOP SITE N1HQ

0330 AM     HEAVY RAIN       1 WNW RECOTA BEACH      30.31N 85.61W
02/23/2013  M4.54 INCH       BAY                FL   MESONET

            24 HOUR TOTAL AT CWOP SITE AT414

0330 AM     HEAVY RAIN       1 SSW FOX HILL          30.81N 86.30W
02/23/2013  M3.78 INCH       WALTON             FL   MESONET

            24 HOUR TOTAL AT CWOP SITE DW3846

0330 AM     HEAVY RAIN       5 NNE HARTFORD          31.18N 85.67W
02/23/2013  M4.98 INCH       GENEVA             AL   MESONET

            24 HOUR TOTAL AT CWOP SITE DW2730

0330 AM     HEAVY RAIN       CAIRNS AAF              31.28N 85.71W
02/23/2013  M3.06 INCH       DALE               AL   AWOS

            24 HOUR TOTAL AT KOZR

0330 AM     HEAVY RAIN       NAPIER FIELD            31.32N 85.46W
02/23/2013  M3.22 INCH       DALE               AL   ASOS

            24 HOUR TOTAL AT THE DOTHAN AIRPORT

&&

SUMMARY OF ALL FLOODING REPORTS AND HEAVY RAIN THROUGH 330 AM EST

DVD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 22, 6:33 PM CSTAreal Flood AdvisoryTAEWalton6 hr
Feb 22, 6:39 PM CSTAreal Flood WarningTAEBay, Gulf111 min
Feb 22, 6:49 PM CSTMarine Dense Fog AdvisoryTAE15 hr
Feb 22, 7:37 PM CSTRiver Flood WarningTAEWalton14 days
Feb 22, 8:31 PM CSTAreal Flood WarningTAEBay, Gulf3 hr
Feb 22, 9:34 PM CSTAreal Flood AdvisoryTAEJefferson, Leon, Wakulla86 min
Feb 23, 1:59 PM CSTMarine Dense Fog AdvisoryTAE10 hr
Feb 23, 8:07 AM CSTRiver Flood WarningTAEGrady, Thomas7 days
Feb 23, 2:17 PM CSTRiver Flood AdvisoryTAELee36 hr
Feb 23, 2:21 PM CSTRiver Flood WarningTAEDecatur9 days
Feb 23, 5:04 PM CSTAreal Flood WarningTAEBen Hill, Irwin, Tift, Turner, Worth6 hr
Feb 22, 8:44 PM CSTAreal Flood AdvisoryTAEGeneva, Houston3 hr
Feb 22, 9:27 PM CSTFlash Flood WarningTAEHouston3 hr
Feb 22, 9:40 PM CSTFlash Flood WarningTAEGeneva3 hr
Feb 23, 5:20 AM CSTFlash Flood WarningTAEGeneva, Houston6 hr

Nearby

River Flood Warnings in Florida, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.